# SDR DALA13036913138

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CORNER, FR 68 S23R IN RT AFT DOOR.  REPLACED AFT LOWER CORNER IN RT AFT DOOR IAW SRM A319 51-72-11 AND DWG D53480505.
